Transfer continuities, generalizations of the Weierstrass and maximum theorems: A full characterization
Year of publication: |
1995
|
---|---|
Authors: | Tian, Guoqiang ; Zhou, Jianxin |
Published in: |
Journal of Mathematical Economics. - Elsevier, ISSN 0304-4068. - Vol. 24.1995, 3, p. 281-303
|
Publisher: |
Elsevier |
Saved in:
Saved in favorites
Similar items by person
-
Quasi-Variational Inequalities without Concavity Assumptions
Tian, Guoqiang, (1991)
-
Tian, Guoqiang, (1992)
-
Quasi-variational Inequalities with Non-compact Sets
Tian, Guoqiang, (1990)
- More ...